# SDR JJBA20220425028

- Difficulty date: April 25, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 44,048 hours, 28,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV/CARGO LATERAL FLOOR SUPPORT FR61-66 STR 15R CORROSION. REMOVED AND REPLACED LATERAL FLOOR SUPPORT AT STR15R FROM FR61-66
